# SDR DALA2022091906192

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737
- Aircraft serial: 31918
- Aircraft time: 28,778 hours, 10,867 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2412311) DURING INSPECTION FOUND CORROSION ON FITTINGS ACCESS PANELS. ITTINGS ACCESS PANELS WERE CLEANED PER DAL P.S 900-1-2-1. NO 01 AND REINSPECT WERE PERFORMED PER B737-900ER SRM 51-00-06-0G STEP 3 D(10)(A) AND NOT DAMAGE WERE FOUND. COVER PLATES WERE FABRICATED PER ER/A 602231-14.
